# SDR SIMA20130519005

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 36,317 hours, 30,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Part serial: 72914
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND LT OVERWING EMERGENCY LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.   R & R EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10, STEPS 2M(1)(A-F) AND 3IL(1)(A-G).  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
